# SDR USAA20110201SB023

- Difficulty date: February 1, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door
- Part number: 412N1140241L
- Condition: Detached
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - CREW REPORTED THE OVERHEAD BIN DOOR AT ROW 6ABC CAME OFF DURING TAKEOFF AND STRUCK A PASSENGER SEATED BELOW.  PASSENGER WAS NOT INJURED.  APPEARS THE BIN DOOR INSERTS WERE PULLED FROM THE BIN DOOR.  MAINTENANCE PLACED OVERHEAD BIN 6ABC ON MEL 25-24B AND WILL REPOT THE INSERTS AND/OR REPLACE THE DOOR.
